# SDR USAA2013120600001

- Difficulty date: December 5, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 61,489 hours, 22,324 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Condition: Defective
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL L2 DOOR GUST LOCK INOPERATIVE.  R&R L2 DOOR GUST HOLD OPEN LOCK COLLAR.
